| Model Number |
505DA20 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 20mm mechanical valve, the valve was explanted and replaced with an 18mm valve of the same model.The reason for replacement was reported as a sizing issue due to a double valve procedure.No additional adverse patient effects were reported.